Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 170, NWS Shreveport, LA

May 9, 20165 counties in Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at May 9, 2016, 11:27 PM CDT for 5 counties in Arkansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2016, 11:27 PM CDT (04:27 UTC)
Expired
May 10, 2016, 12:30 AM CDT
In force
63 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR

The radar

The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 7:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1192 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
1.5
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

592 
WUUS54 KSHV 100427
SVRSHV
ARC027-057-073-091-099-100530-
/O.NEW.KSHV.SV.W.0170.160510T0427Z-160510T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  CENTRAL MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 1230 AM CDT

* AT 1126 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF GENOA...OR 11 MILES EAST OF TEXARKANA...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED AND TRAINED SPOTTERS REPORTED DAMAGING
           WINDS AND HAIL. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TEXARKANA...MAGNOLIA...STAMPS...WALDO...LEWISVILLE...MCNEIL...FOUKE...
  BUCKNER...ROSSTON...GARLAND...WILLISVILLE...BODCAW...SMITHLAND...
  CANFIELD...MACEDONIA...MANDEVILLE...GENOA...CALHOUN...MOUNT VERNON AND
  CALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3365 9312 3313 9314 3321 9394 3353 9399
TIME...MOT...LOC 0426Z 268DEG 33KT 3344 9382 

HAIL...1.00IN
WIND...60MPH
 
$$

06
2 follow-up statements
423 
WWUS54 KSHV 100449
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CDT MON MAY 9 2016

ARC027-057-073-091-099-100530-
/O.CON.KSHV.SV.W.0170.000000T0000Z-160510T0530Z/
COLUMBIA AR-LAFAYETTE AR-MILLER AR-NEVADA AR-HEMPSTEAD AR-
1149 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL COLUMBIA...LAFAYETTE...CENTRAL MILLER...SOUTHERN NEVADA
AND SOUTHEASTERN HEMPSTEAD COUNTIES...

AT 1144 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF FULTON TO 10 MILES NORTHWEST OF
STAMPS TO NEAR LEWISVILLE TO NEAR GARLAND...MOVING EAST AT 40 MPH.
ANOTHER SEVERE THUNDERSTORM WILL BE MOVING ACROSS MILLER COUNTY
BETWEEN TEXARKANA AND FOUKE...ALSO PRODUCING STRONG AND POSSIBLY
DAMAGING WINDS...AND WILL BE MOVING TOWARD GARLAND.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...MAGNOLIA...STAMPS...WALDO...LEWISVILLE...MCNEIL...FOUKE...
BUCKNER...ROSSTON...GARLAND...WILLISVILLE...BODCAW...SMITHLAND...CANFIELD...
MACEDONIA...MANDEVILLE...GENOA...CALHOUN...MOUNT VERNON AND CALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIND
DAMAGE ACROSS PARTS OF EASTERN MILLER COUNTY AND WESTERN
LAFAYETTECOUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
 
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3365 9312 3313 9314 3321 9394 3353 9399
TIME...MOT...LOC 0444Z 276DEG 36KT 3350 9373 3346 9369 3344 9364 3341
9362 3338 9362 3336 9363 3329 9366

HAIL...0.88IN
WIND...60MPH
 
$$

06
108 
WWUS54 KSHV 100515
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 AM CDT TUE MAY 10 2016

ARC057-100522-
/O.CAN.KSHV.SV.W.0170.000000T0000Z-160510T0530Z/
HEMPSTEAD AR-
1215 AM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HEMPSTEAD COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3313 9314 3321 9348 3326 9389 3346 9379
      3347 9348 3355 9312
TIME...MOT...LOC 0512Z 279DEG 24KT 3334 9340 

$$

ARC027-073-091-099-100530-
/O.CON.KSHV.SV.W.0170.000000T0000Z-160510T0530Z/
COLUMBIA AR-LAFAYETTE AR-MILLER AR-NEVADA AR-
1215 AM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL COLUMBIA...NORTHEASTERN LAFAYETTE...EAST CENTRAL MILLER
AND SOUTHERN NEVADA COUNTIES...

AT 1212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUCKNER...OR
NEAR STAMPS...MOVING EAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM
WAS LOCATED NEAR GARLAND ALSO MOVING TO THE EAST AROUND 30 MPH. 

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...STAMPS...WALDO...LEWISVILLE...MCNEIL...FOUKE...BUCKNER...GARLAND...
WILLISVILLE...SMITHLAND...MACEDONIA...CALHOUN...MOUNT VERNON...PINEY
GROVE...MARS HILL...BETHEL...LAMARTINE...CORNELIUS...SPIRIT LAKE AND
MCKAMIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3313 9314 3321 9348 3326 9389 3346 9379
      3347 9348 3355 9312
TIME...MOT...LOC 0512Z 279DEG 24KT 3334 9340 

HAIL...0.75IN
WIND...60MPH
 
$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 10:24 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 9, 10:24 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1024 PM CDT MON MAY 9 2016

.DISCUSSION...
CLUSTER OF SUPERCELLS CONTINUES TO SLOWLY SHIFT EWD IN ASSOCIATION
WITH A VORT PIVOTING NEWD ACROSS SRN OK. ELSEWHERE ACROSS OUR
REGION...DRY-SLOTTING HAS SEEMED TO LIMIT ANY DEVELOPMENT S OF THE
I-30 CORRIDOR. HAVE DISCUSSED THIS WITH SPC AND HAVE DROPPED THE
TOR WATCH FOR ALL OF OUR LA PARISHES AND MOST /A FEW WERE LEFT IN/ OF
THE E TX COUNTIES S OF I-30. HAVE MADE ADJUSTMENTS TO POPS AS
WELL...BUT STILL LEAVING IN SOME SLIGHT CHANCE POPS FOR MUCH OF
THE REGION OVERNIGHT IN THE CASE THAT A FEW SHOWERS ARE GENERATED.
MIN TEMP FCST APPEARS REASONABLE...SO NOT EXPECTING ANY CHANGES
THERE. UPDATED PRODUCTS ALREADY OUT. /12/

&&

.PREV DISCUSSION... /ISSUED 730 PM CDT MON MAY 9 2016/

DISCUSSION...
UPDATE FOR TOR WATCH 157. SUPERCELLS MOVING EWD ALONG EITHER SIDE
OF THE RED RIVER JUST W OF OUR AREA EXPECTED TO POSE THE MOST
IMMEDIATE THREAT...BUT ADDITIONAL DEVELOPMENT IS INDICATED FURTHER
S AND E AS THE UPPER SHORTWAVE KICKS NEWD OVER THE NEXT FEW
HOURS. HAVE ALSO MADE A FEW ADJUSTMENTS TO THE POPS TO MAKE THEM
MORE REPRESENTATIVE OF THE CURRENT AND EXPECTED RADAR PICTURE.
HAVE ALSO MADE SOME ADJUSTMENTS TO THE SKY GRIDS. WILL EVALUATE
AND UPDATE MORE THOROUGHLY IF NEEDED AT THE REGULAR TIME. /12/

PREV DISCUSSION... /ISSUED 624 PM CDT MON MAY 9 2016/

AVIATION...
A DRYLINE SHIFTING EAST ACROSS EAST TEXAS TO SUPPORT VCTS
CONDITIONS ACROSS TXK/TYR/SHV/GGG/LFK TERMINALS THROUGH 10/06Z.
MVFR/IFR CEILINGS POSSIBLE AFTER 10/03Z...CONTINUING THROUGH
10/14Z ACROSS AREA TERMINALS DUE TO INCREASED LOW-LEVEL MOISTURE.
OTHERWISE...SOUTH WINDS 10 KNOTS THIS EVENING TO INCREASE TO 15
KNOTS WITH HIGHER GUSTS BY DAYBREAK THROUGH THE REMAINDER OF THE
FORECAST PERIOD. SKIES TO IMPROVE TO VFR AFTER 10/18Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  87  70  84 /  20  20  10  20
MLU  69  86  68  85 /  20  20  10  20
DEQ  66  84  66  82 /  50  20  10  30
TXK  68  86  68  84 /  70  20  10  30
ELD  68  85  66  83 /  40  20  10  20
TYR  70  87  70  84 /  20  10  10  30
GGG  70  87  68  83 /  20  20  10  30
LFK  71  87  70  86 /  10  10  10  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, May 9, 10:28 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1028 PM CDT MON MAY 9 2016

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-110330-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-
1028 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...TONIGHT...

STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE LATE TONIGHT.
LARGE HAIL...TORNADOES...AND DAMAGING WINDS WILL BE POSSIBLE WITH
ANY STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RETURN TO THE REGION BY
THURSDAY AS A SERIES OF DISTURBANCES MOVE ACROSS THE SOUTHERN
PLAINS. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND
STORM SPOTTERS HAVE ALREADY BEEN ACTIVATED.

LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167-
110330-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1028 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RETURN TO THE REGION BY
THURSDAY AS A SERIES OF DISTURBANCES MOVE ACROSS THE SOUTHERN
PLAINS.  HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

12

In the hours before

Local storm report, May 9, 11:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             1 S LEARY               33.46N  94.21W
05/09/2016  E0.88 INCH       BOWIE              TX   TRAINED SPOTTER

            I30 JUST SOUTH OF LEARY

&&

EVENT NUMBER SHV1600546

25
Local storm report, May 9, 11:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND GST     1 SW TEXARKANA          33.43N  94.08W
05/09/2016  E70 MPH          BOWIE              TX   AMATEUR RADIO

            HIGHWAY 59 AND KINGS HIGHWAY SOUTHWEST OF TEXARKANA

&&

EVENT NUMBER SHV1600547

25
Local storm report, May 9, 11:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1111 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     TSTM WND DMG     TEXARKANA               33.44N  94.07W
05/09/2016                   BOWIE              TX   AMATEUR RADIO

            TREE ACROSS HWY 82 AND FM 2253 ONE QUARTER MILE FROM
            LEARY EXIT

&&

EVENT NUMBER SHV1600548

25
Local storm report, May 9, 11:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1113 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     2 WNW NASH              33.45N  94.16W
05/09/2016                   BOWIE              TX   AMATEUR RADIO

            TREES DOWN NEAR I30 BETWEEN NASH AND LEARY

&&

EVENT NUMBER SHV1600549

25
Local storm report, May 9, 11:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1125 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     2 ENE TEXARKANA         33.46N  93.99W
05/09/2016  M58 MPH          MILLER             AR   ASOS

            TXK ASOS RECORDED 50 KNOT GUST.

&&

EVENT NUMBER SHV1600550

20
Local storm report, May 9, 11:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND DMG     MAUD                    33.33N  94.34W
05/09/2016                   BOWIE              TX   TRAINED SPOTTER

            TREES DOWN ON FM 991

&&

EVENT NUMBER SHV1600552

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:59 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier46 min
May 9, 8:49 PM CDTSevere Thunderstorm WarningSHVLittle River56 min
May 9, 8:52 PM CDTTornado WarningSHVLittle River53 min
May 9, 9:03 PM CDTSpecial Weather StatementSHVHoward, Sevier42 min
May 9, 9:09 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier36 min
May 9, 9:26 PM CDTFlash Flood WarningSHVLittle River3 hr
May 9, 9:30 PM CDTTornado WarningSHVLittle River45 min
May 9, 9:38 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier52 min
May 9, 9:49 PM CDTSevere Thunderstorm WarningSHVLittle River, Miller56 min
May 9, 10:30 PM CDTTornado WarningSHVLittle River45 min
May 9, 10:37 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier53 min
May 9, 10:43 PM CDTSevere Thunderstorm WarningSHVLittle River32 min
May 9, 11:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Miller30 min
May 10, 12:27 AM CDTAreal Flood AdvisorySHVColumbia, Lafayette, Miller4 hr
May 10, 12:29 AM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Union61 min
May 10, 1:35 AM CDTSpecial Weather StatementSHVUnion40 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.